Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Symmetric decreasing rearrangement can be discontinuous


Authors: Frederick J. Almgren Jr. and Elliott H. Lieb
Journal: Bull. Amer. Math. Soc. 20 (1989), 177-180
MSC (1985): Primary 46E35; Secondary 26B99, 47B38
MathSciNet review: 968686
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 46E35, 26B99, 47B38

Retrieve articles in all journals with MSC (1985): 46E35, 26B99, 47B38


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1989-15754-6
PII: S 0273-0979(1989)15754-6